# SDR HNAA2017052900192

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 47,857 hours, 69,701 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Box
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER WILL NOT ARM WITH ENGINES RUNNING.  SLAVED IN AUTO CONTROL BOX NO FIX. RECONNECTED ORIGINAL AUTO FX CONTROL BOX.  RAN ACFT & CHECKED ARMING
LEVEL GRAPH FOR AUTO FX AT 20 DEG C. AUTO FX WILL NOT ARM BELOW 32 DEGREES. SYS OPS CHECKED GOOD, OK ON GND RUN, OK FOR SERVICE.
